MAUDE Adverse Event Report: ZIMVIE US CORP LLC TSV® BELLATEK® ENCODE® EMERGENCE HEALING ABUTMENT 3.5MM(D) 6.5MM(P) 5MM(H); DENTAL SCREW

ZIMVIE US CORP LLC TSV® BELLATEK® ENCODE® EMERGENCE HEALING ABUTMENT 3.5MM(D) 6.5MM(P) 5MM(H); DENTAL SCREW
Catalog Number TEEHA365
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the implant at tooth site #14 had a fractured screw that needed to be removed.The implant was in the patient's mouth without any issues.An additional appointment was required to remove the fractured screw and replace it.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).Product has been received by zimvie and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
TSV® BELLATEK® ENCODE® EMERGENCE HEALING ABUTMENT 3.5MM(D) 6.5MM(P) 5MM(H)
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key24593658
Report Number0001038806-2026-01375
Device Sequence Number10391282
Product Code NHA
UDI-Device Identifier00844868045793
UDI-Public(01)00844868045793(17)300928(10)4111304192
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K212730
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberTEEHA365
Device Lot Number4111304192
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/09/2026
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/29/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic